Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 3, Pages 66–78 (Mi emj375)  

This article is cited in 1 scientific paper (total in 1 paper)

Distributions of countable models of quite $o$-minimal Ehrenfeucht theories

B. Sh. Kulpeshovab, S. V. Sudoplatovcde

a School of Mathematics and Cybernetics, Kazakh-British Technical University, 59 Tole bi St, 050000 Almaty, Kazakhstan
b Institute of Mathematics and Mathematical Modeling, 125 Pushkin St, 050010 Almaty, Kazakhstan
c Laboratory of Logic Systems, Sobolev Institute of Mathematics of Siberian Branch of the Russian Academy of Sciences, 4 Academician Koptyug Avenue, 630090 Novosibirsk, Russia
d Chair of Algebra and Mathematical Logic, Novosibirsk State Technical University, 20 K. Marx Avenue, 630073 Novosibirsk, Russia
e Chair of Algebra and Mathematical Logic, Novosibirsk State University, 1 Pirogov St, 630090 Novosibirsk, Russia

Abstract: We describe Rudin–Keisler preorders and distribution functions of numbers of limit models for quite $o$-minimal Ehrenfeucht theories. Decomposition formulas for these distributions are found.

Keywords and phrases: quite $o$-minimal theory, Ehrenfeucht theory, distribution of countable models, decomposition formula.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP08855544
Siberian Branch of Russian Academy of Sciences I.1.1 (project no. 0314-2019-0002)
This research has been funded by the Science Committee of the Ministry of Education and Science of the Republic of Kazakhstan (grant no. AP08855544), and by the program of fundamental scientific researches of the Siberian Branch of the Russian Academy of Sciences no. I.1.1 (project no. 0314-2019-0002).


DOI: https://doi.org/10.32523/2077-9879-2020-11-3-66-78

Full text: PDF file (489 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 03C64, 03C07, 03C15, 03C50
Received: 29.08.2018
Language:

Citation: B. Sh. Kulpeshov, S. V. Sudoplatov, “Distributions of countable models of quite $o$-minimal Ehrenfeucht theories”, Eurasian Math. J., 11:3 (2020), 66–78

Citation in format AMSBIB
\Bibitem{KulSud20}
\by B.~Sh.~Kulpeshov, S.~V.~Sudoplatov
\paper Distributions of countable models of quite $o$-minimal Ehrenfeucht theories
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 3
\pages 66--78
\mathnet{http://mi.mathnet.ru/emj375}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-3-66-78}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000610832700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85101762674}


Linking options:
  • http://mi.mathnet.ru/eng/emj375
  • http://mi.mathnet.ru/eng/emj/v11/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Markhabatov, S. V. Sudoplatov, “Ranks for families of all theories of given languages”, Eurasian Math. J., 12:2 (2021), 52–58  mathnet  crossref
  • Eurasian Mathematical Journal
    Number of views:
    This page:47
    Full text:17
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021